# SDR ASAA0280103

- Difficulty date: March 27, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59124921
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND MECHANICAL DAMAGE ON RIGHT FORWARD SERVICE DOOR CUTOUT FORWARD LOWER CORNER.  REPAIRED CUTOUT (JAMB PAN) PER EA 5301-02071.  (M)
